# SDR REXA2013051600841

- Difficulty date: May 16, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP VANE PANEL 684ET CHAFED IN 2 PLACES.  RECEIVED NEW PANEL, 684ET, PN CC670-14027-3 LOCATED AND DRILLED FASTENER HOLES IAW SRM 51-40-11.  PN CC670-14027-3.
